RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2000, Number 10, Pages 13–20 (Mi ivm810)  

This article is cited in 1 scientific paper (total in 1 paper)

On stability with respect to the nonautonomous first approximation

A. Yu. Aleksandrov

Saint-Petersburg State University

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2000, 44:10, 11–18

Bibliographic databases:
UDC: 517.925
Received: 09.09.1998

Citation: A. Yu. Aleksandrov, “On stability with respect to the nonautonomous first approximation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, no. 10, 13–20; Russian Math. (Iz. VUZ), 44:10 (2000), 11–18

Citation in format AMSBIB
\Bibitem{Ale00}
\by A.~Yu.~Aleksandrov
\paper On stability with respect to the nonautonomous first approximation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2000
\issue 10
\pages 13--20
\mathnet{http://mi.mathnet.ru/ivm810}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1803024}
\zmath{https://zbmath.org/?q=an:1010.34040}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2000
\vol 44
\issue 10
\pages 11--18


Linking options:
  • http://mi.mathnet.ru/eng/ivm810
  • http://mi.mathnet.ru/eng/ivm/y2000/i10/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sultanbekov A.A., “Usloviya ustoichivosti odnogo klassa suschestvenno nelineinykh raznostnykh sistem”, Nauchno-tekhnicheskii vestnik Povolzhya, 2012, no. 1, 216–216  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:126
    Full text:46
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019